# SDR 05049677

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAP FAIL AT 0 DEGREES ON APPROACH.  NORMAL NO FLAP LANDING.  MX RESET FLAP SYSTEM.
